# SDR FDEA201004201257

- Difficulty date: April 20, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA36205
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 123 ND IS CORRODED AND BROKEN.  REPAIRED FWD PIT FLOOR PANEL 123 ND BY FABRICATING A NEW FLOOR PANEL USING THE OLD FLOOR PANEL AS A TEMPLATE IAW DWG SRZ 25-005, REV "H".
